| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes with moisture) issue.It was reported that moisture was located in the battery compartment and that the up arrow, down arrow, and ok/enter buttons were under-responsive, which was noticed after going on a boat while wearing the pump.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Date of submission (b)(4) 2017 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2017 with the following findings:.During testing, all of the keypad buttons were found to respond appropriately.The keypad cover was opened and there was no evidence of contamination found under any of the key contacts.Moisture was observed in the battery compartment.A leak test was performed and a leak was identified at a crack in the battery compartment.The pump cover was opened and moisture corrosion was observed on the printed circuit board.No damage was found to the keypad flex/connector.The original complaint of a keypad response issue could not be duplicated.The original complaint of moisture ingress in the battery compartment was confirmed.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.